No Cover Image

Journal article 935 views

Stabilization and destabilization of hybrid systems of stochastic differential equations

Xuerong Mao, G. George Yin, Chenggui Yuan Orcid Logo

Automatica, Volume: 43, Issue: 2, Pages: 264 - 273

Swansea University Author: Chenggui Yuan Orcid Logo

Full text not available from this repository: check for access using links below.

DOI (Published version): 10.1016/j.automatica.2006.09.006

Published in: Automatica
Published: 2007
URI: https://cronfa.swan.ac.uk/Record/cronfa23932
Tags: Add Tag
No Tags, Be the first to tag this record!
first_indexed 2015-10-25T00:53:30Z
last_indexed 2018-02-09T05:03:12Z
id cronfa23932
recordtype SURis
fullrecord <?xml version="1.0"?><rfc1807><datestamp>2015-10-24T17:32:45.2789946</datestamp><bib-version>v2</bib-version><id>23932</id><entry>2015-10-24</entry><title>Stabilization and destabilization of hybrid systems of stochastic differential equations</title><swanseaauthors><author><sid>22b571d1cba717a58e526805bd9abea0</sid><ORCID>0000-0003-0486-5450</ORCID><firstname>Chenggui</firstname><surname>Yuan</surname><name>Chenggui Yuan</name><active>true</active><ethesisStudent>false</ethesisStudent></author></swanseaauthors><date>2015-10-24</date><deptcode>SMA</deptcode><abstract/><type>Journal Article</type><journal>Automatica</journal><volume>43</volume><journalNumber>2</journalNumber><paginationStart>264</paginationStart><paginationEnd>273</paginationEnd><publisher/><keywords/><publishedDay>31</publishedDay><publishedMonth>12</publishedMonth><publishedYear>2007</publishedYear><publishedDate>2007-12-31</publishedDate><doi>10.1016/j.automatica.2006.09.006</doi><url/><notes/><college>COLLEGE NANME</college><department>Mathematics</department><CollegeCode>COLLEGE CODE</CollegeCode><DepartmentCode>SMA</DepartmentCode><institution>Swansea University</institution><apcterm/><lastEdited>2015-10-24T17:32:45.2789946</lastEdited><Created>2015-10-24T17:32:45.2789946</Created><path><level id="1">Faculty of Science and Engineering</level><level id="2">School of Mathematics and Computer Science - Mathematics</level></path><authors><author><firstname>Xuerong</firstname><surname>Mao</surname><order>1</order></author><author><firstname>G. George</firstname><surname>Yin</surname><order>2</order></author><author><firstname>Chenggui</firstname><surname>Yuan</surname><orcid>0000-0003-0486-5450</orcid><order>3</order></author></authors><documents/><OutputDurs/></rfc1807>
spelling 2015-10-24T17:32:45.2789946 v2 23932 2015-10-24 Stabilization and destabilization of hybrid systems of stochastic differential equations 22b571d1cba717a58e526805bd9abea0 0000-0003-0486-5450 Chenggui Yuan Chenggui Yuan true false 2015-10-24 SMA Journal Article Automatica 43 2 264 273 31 12 2007 2007-12-31 10.1016/j.automatica.2006.09.006 COLLEGE NANME Mathematics COLLEGE CODE SMA Swansea University 2015-10-24T17:32:45.2789946 2015-10-24T17:32:45.2789946 Faculty of Science and Engineering School of Mathematics and Computer Science - Mathematics Xuerong Mao 1 G. George Yin 2 Chenggui Yuan 0000-0003-0486-5450 3
title Stabilization and destabilization of hybrid systems of stochastic differential equations
spellingShingle Stabilization and destabilization of hybrid systems of stochastic differential equations
Chenggui Yuan
title_short Stabilization and destabilization of hybrid systems of stochastic differential equations
title_full Stabilization and destabilization of hybrid systems of stochastic differential equations
title_fullStr Stabilization and destabilization of hybrid systems of stochastic differential equations
title_full_unstemmed Stabilization and destabilization of hybrid systems of stochastic differential equations
title_sort Stabilization and destabilization of hybrid systems of stochastic differential equations
author_id_str_mv 22b571d1cba717a58e526805bd9abea0
author_id_fullname_str_mv 22b571d1cba717a58e526805bd9abea0_***_Chenggui Yuan
author Chenggui Yuan
author2 Xuerong Mao
G. George Yin
Chenggui Yuan
format Journal article
container_title Automatica
container_volume 43
container_issue 2
container_start_page 264
publishDate 2007
institution Swansea University
doi_str_mv 10.1016/j.automatica.2006.09.006
college_str Faculty of Science and Engineering
hierarchytype
hierarchy_top_id facultyofscienceandengineering
hierarchy_top_title Faculty of Science and Engineering
hierarchy_parent_id facultyofscienceandengineering
hierarchy_parent_title Faculty of Science and Engineering
department_str School of Mathematics and Computer Science - Mathematics{{{_:::_}}}Faculty of Science and Engineering{{{_:::_}}}School of Mathematics and Computer Science - Mathematics
document_store_str 0
active_str 0
published_date 2007-12-31T03:28:19Z
_version_ 1763751073490665472
score 10.970258